Is it bad to snort pain pills
Pain pills are often abused by users who grind them up to snort or inject. ChaCha! ( Source: http://www.chacha.com/question/is-it-bad-to-snort-pain-pills )
More Answers to "Is it bad to snort pain pills"
- How to snort pain pills?
- you should really think about your children i would think that would be enough do you really like them seeing you like that. you may not think you act or seem any different on them but trust me as a child of someone who was addicted to them...
- Can/Should she SNORT pain pills?
- NO. Vicodin is ALWAYS compunded with acetaminophen (tylenol). That's what makes up most of the pill. The volume of powder alone is a respiratory hazard. It may work with other meds that aren't blended, but don't do it.
- Why does your nose bleed when you snort pain pills?
- Inhaling any dry substance though the nose can cause a nose bleed due to the thin blood vessels that line the inside of the nasal passage. Also, if a pill is isn't completely powdered before inhalation, you will probably be left with sharp ...
Related Questions Answered on Y!Answers
- how to snort pain pills?
- Q: I'm a mother and wife and I'm so stuck I'm addicted to pain meds its so bad but now it seems i have to take moore and more any help?Maybe i should clear things up I was born as a collodian baby Ichthyosis and have no top layer of skin so its always open to infection and im just tired of hurting all the time.
- A: you should really think about your children i would think that would be enough do you really like them seeing you like that. you may not think you act or seem any different on them but trust me as a child of someone who was addicted to them with a teenager. its really hard on your kids to see you like that. you're not the same on them. Think about your kids and please get help for their sake if not for yours. Try finding a support group and start weining yourself off of them please. It's a very painful thing for your children to witness even if they don't show it or you think they don't know or understand. trust me if they are over about 8 or ten i can almost guarantee they probably know "something is wrong with mommy".
- Is he addicted to pain pills?
- Q: My boyfriend who ive been dating for a year and been living with for 6 months has a past of doing pills. He told me he only did them while he was going through his divorce but now im not so sure. He had knee surgery in january and has had seven prescriptions for hydrocodone since then. The last one was for 50 pills which he snorted all in four days. Since then he has been to the doctor once and the dentist twice to get them. They usually give him 20 and those last him two days. He also steals them from his grandmother when he can. He will snort any kind of pain pill! He tells me he doesn't have a problem and can quit at anytime. We both have children from previous marriages and i don't want my kids knowing this. I love him but im not sure about the situation. Im worried he will get worse and i don't think i need to have my kids around this especially since their teenagers. Can you get addicted to snorting hydrocodones? He works and has a home he pays for and doesn't spend money on them. What should i do?
- A: Yes, he is addicted. Stealing meds from others, doctor shopping, doubling up on prescriptions, snorting the pills rather than swallowing them, going on binges...all of these are classic signs of opioid addiction. I'm very sorry.If these pills are mainly vicodin (hydrocodone/APAP), then he's also doing a hell of a job on his liver. The Tylenol in the pills isn't the addictive part, but it is very dangerous, and depending on the dosage of his pills, your boyfriend is either skirting or going over the maximum recommended daily dose every time he goes on one of those 10-pill-a-day binges. That much Tylenol can cause serious liver damage, and there are often no overdose symptoms until permanent damage has been done. If you can convince him to get his blood tested for liver damage, you could be doing him a great favor.If it will make you feel any better, your boyfriend isn't really lying to you - not deliberately. He almost certainly really believes that he has the situation under control, and that he can quit at any time. Vicodin addiction is a growing problem in part because opioids are such sneaky little drugs. It's all too easy to become addicted to them without ever really realizing or believing that one has a problem.I'm not a drug abuse counselor, so I hesitate to offer any advice as to what you should do next. If you want to try intervention, I'd suggest that you find an addiction center near you and speak with someone knowledgable there before trying to confront your boyfriend about it. They might be able to advise you as to the best way to proceed. Good luck, and I hope things work out for you..
- How can people say they hurt and then snort there pain meds, whats up with that?
- Q: This is a huge issue where I live in NC, alot of young people are totally dependent on oxy, and the price of these things is ridiculous. So I just wanted to hear WHY? People do this, pain is one thing, withdrawal from actual pain can actually be worse than the initial pain, and then how can people justify pain by snorting the meds. This is why alot of people don't want Lotta's or percocets anymore because nobody in there right mind would snort tylenol so they want the pills that are rapid release or time release without the tylenol?this damn spellcheck said "lottas" and it was supposed to say "Lortabs"DUH!for the snorters, aren't pills more expensive than coke? There like $1 a mg?
- A: Addiction is a terrible thing I guess there in lots of pain physically an emotionally and find its a way to blurr out the pain of life!
Prev Question: What are some effects of the birth control shot
People also view